International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part A

Regular mildly generalized closed and regular mildly generalized open sets in bitopological spaces


Author(s): RS Wali and Nirani Laxmi

Abstract: The aim of this paper is to introduced the concept of (τij)-Regular Mildly Generalized (briefly (τij) -RMG) closed and (τij) -Regular Mildly Generalized (briefly (τij) -RMG) open sets and study their basic properties in bitopological spaces. Further we define and study new neighborhood namely (τij) -Regular Mildly Generalized (briefly (τij) -RMG-nhd), (τij) -Regular Mildly Generalized (briefly (τij) -RMG-closure) closure and (τij) -Regular Mildly Generalized (briefly (τij) -RMG-interior) interior and discuss some of their properties in bitopological spaces. Also give some characterizations and applications of it. Mathematics Subject Classification 2010: 54C08, 54C010, 54C20

Pages: 28-38 | Views: 569 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
RS Wali and Nirani Laxmi. Regular mildly generalized closed and regular mildly generalized open sets in bitopological spaces. International Journal of Statistics and Applied Mathematics. 2017; 2(6): 28-38.
Call for book chapter
International Journal of Statistics and Applied Mathematics